# SDR CA130724008

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 4,820 hours
- Engine: Allsn 250C20R
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Circuit Breaker
- Part number: 35AMPS1CB17
- Condition: Tripped
- Location: Oil Cooler Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT SAW THAT THE NR 1 ENGINE OIL TEMP REACHED 119 DEGREES C FOR 2 MINUTES AND THAT THE CB1, CB17 POPPED OUT.  IT`S ALWAYS HAPPENED WHEN THE HELICO IS IN STATIONNARY FLIGHT POSITION FOR A LONG PERIOD AND THE OUTSIDE TEMP IS HIGH,  ABOVE 23 DEGREES C.  IT`S NEVER HAPPENED IN CRUISE.
